ResearcherID Thomson Reuters  

Rodriguez, Giuseppe
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: G-8611-2012
URL: http://www.researcherid.com/rid/G-8611-2012
Subject: Mathematics
Keywords: numerical linear algebra; ill-posed discrete inverse problems; complex network; numerical analysis
ORCID: http://orcid.org/0000-0001-9054-8712
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Dipartimento di Matematica e Informatica
Role:
My URLs: http://bugs.unica.it/~gppe
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Calibrating electromagnetic induction conductivities with time-domain reflectometry measurements
 Author(s): Dragonetti, Giovanna; Comegna, Alessandro; Ajeel, Ali; et al.
 Source: Hydrology and Earth System Sciences Volume: 22 Issue: 2 Pages: 1509-1523 Published: FEB 28 2018
 Times Cited: 0
 DOI: 10.5194/hess-22-1509-2018
added
22-Mar-18
2.  Title: Geophysical investigations unravel the vestiges of ancient meandering channels and their dynamics in tidal landscapes
 Author(s): Boaga, Jacopo; Ghinassi, Massimiliano; D'Alpaos, Andrea; et al.
 Source: Scientific Reports Volume: 8 Published: JAN 26 2018
 Times Cited: 0
 DOI: 10.1038/s41598-018-20061-5
added
08-Feb-18
3.  Title: GCV for Tikhonov regularization by partial SVD
 Author(s): Fenu, Caterina; Reichel, Lothar; Rodriguez, Giuseppe; et al.
 Source: Bit Numerical Mathematics Volume: 57 Issue: 4 Pages: 1019-1039 Published: DEC 2017
 Times Cited: 0
 DOI: 10.1007/s10543-017-0662-0
added
08-Feb-18
4.  Title: A rational Arnoldi process with applications
 Author(s): Pranic, Miroslav S.; Reichel, Lothar; Rodriguez, Giuseppe; et al.
 Source: Numerical Linear Algebra With Applications Volume: 23 Issue: 6 Pages: 1007-1022 Published: DEC 2016
 Times Cited: 0
 DOI: 10.1002/nla.2065
added
30-Apr-17
5.  Title: GCV for Tikhonov regularization via global Golub-Kahan decomposition
 Author(s): Fenu, Caterina; Reichel, Lothar; Rodriguez, Giuseppe
 Source: Numerical Linear Algebra With Applications Volume: 23 Issue: 3 Pages: 467-484 Published: MAY 2016
 Times Cited: 3
 DOI: 10.1002/nla.2034
added
05-Aug-16
6.  Title: New block quadrature rules for the approximation of matrix functions
 Author(s): Reichel, Lothar; Rodriguez, Giuseppe; Tang, Tunan
 Source: Linear Algebra and Its Applications Volume: 502 Pages: 299-326 Published: AUG 1 2016
 Times Cited: 6
 DOI: 10.1016/j.laa.2015.07.007
added
05-Aug-16
7.  Title: On the Lanczos and Golub-Kahan reduction methods applied to discrete ill-posed problems
 Author(s): Gazzola, Silvia; Onunwor, Enyinda; Reichel, Lothar; et al.
 Source: Numerical Linear Algebra With Applications Volume: 23 Issue: 1 Pages: 187-204 Published: JAN 2016
 Times Cited: 1
added
14-Mar-16
8.  Title: Bounding matrix functionals via partial global block Lanczos decomposition
 Author(s): Bellalij, M.; Reichel, L.; Rodriguez, G.; et al.
 Source: Applied Numerical Mathematics Volume: 94 Pages: 127-139 Published: AUG 2015
 Times Cited: 7
 DOI: 10.1016/j.apnum.2015.02.004
added
22-Jun-15
9.  Title: Energy and exergy analysis of a geothermal heat pump air conditioning system
 Author(s): Baccoli, Roberto; Mastino, Costantino; Rodriguez, Giuseppe
 Source: Applied Thermal Engineering Volume: 86 Pages: 333-347 Published: JUL 5 2015
 Times Cited: 9
 DOI: 10.1016/j.applthermaleng.2015.03.046
added
16-Nov-15
10.  Title: Regularization parameter determination for discrete ill-posed problems
 Author(s): Hochstenbach, M. E.; Reichel, L.; Rodriguez, G.
 Source: Journal of Computational and Applied Mathematics Volume: 273 Pages: 132-149 Published: JAN 1 2015
 Times Cited: 7
 DOI: 10.1016/j.cam.2014.06.004
added
12-Dec-14
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: